# SDR ASAA0180115

- Difficulty date: March 21, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  LUBRICATED FORWARD LOCKING MECHANISM.  WINDOW THEN OPERATED PROPERLY.  (M)
